Publikationen

List of Publications as a pdf file
My papers on the arXiv
My papers on MathSciNet
My papers on Google scholar
My papers on ORCID

Links to ZORA (Zurich Open Repository and Archive):

My papers

My research group's papers


List of papers

A. S. Cattaneo, N. Moshayedi, K. Wernli
On the globalization of the Poisson sigma model in the BV-BFV formalism
29 pages, 15 figures PDF   arXiv:1808.01832

A. S. Cattaneo, N. Moshayedi, K. Wernli
Perturbative quantization of nonlinear AKSZ sigma models on manifolds with boundary
27 pages, 6 figures PDF   arXiv:1807.11782

F. Bonechi, A. S. Cattaneo, R. Iraso, M. Zabzine
Observables in the equivariant A-model
16 pages PDF   arXiv:1807.08659

A. S. Cattaneo
Integral invariants of 3-manifolds (Commentary on [111], [114])
In: Tu L. (eds) Raoul Bott: Collected Papers. Contemporary Mathematicians. Birkhäuser, 101-102 (2017)

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Poisson sigma model and semiclassical quantization of integrable systems
22 pages, 12 figures. To appear in Reviews in Mathematical Physics, Vol. 30, No. 06. PDF   arXiv:1803.07723

A. S. Cattaneo, M. Schiavina, I. Selliah
BV-equivalence between triadic gravity and BF theory in three dimensions
Lett. Math. Phys. 108, 1873–1884 (2018) PDF   arXiv:1707.07764

A. S. Cattaneo, M. Schiavina
BV-BFV approach to General Relativity: Palatini-Cartan-Holst action
21 pages PDF   arXiv:1707.06328

A. S. Cattaneo, M. Schiavina
The reduced phase space of Palatini–Cartan–Holst theory
37 pages; to appear in Ann. Henri Poincaré PDF   arXiv:1707.05351

A. S. Cattaneo, P. Mnev, N. Reshetikhin
A cellular topological field theory
85 pages, several figures PDF   arXiv:1701.05874

A. S. Cattaneo, A. Perez
A note on the Poisson bracket of 2d smeared fluxes in loop quantum gravity
Classical and Quantum Gravity 34 (2017), 107001 PDF   arXiv:1611.08394

A. S. Cattaneo, N. Moshayedi, K. Wernli
Relational Symplectic Groupoid Quantization for Constant Poisson Structures
Lett. Math. Phys. 107, 1649–1688 (2017) PDF   arXiv:1611.05617

F. Bonechi, A. S. Cattaneo, R. Iraso
Comparing Poisson Sigma Model with A-model
JHEP 10 (2016) 133, 11 pages.  PDF   arXiv:1607.03411

A. S. Cattaneo, M. Schiavina
On time
Lett. Math. Phys. 107, 375–408 (2017); on Springer Nature. PDF   arXiv:1607.02412

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Perturbative BV theories with Segal-like gluing
8 pages PDF   arXiv:1602.00741

A. S. Cattaneo, P. Mnev, K. Wernli
Split Chern-Simons theory in the BV-BFV formalism
20 pages, 2 figures; in Quantization, Geometry and Noncommutative Structures in Mathematics and Physics, Springer (2017) PDF   arXiv:1512.00588

A. S. Cattaneo, M. Schiavina
BV-BFV approach to general relativity: Einstein-Hilbert action
J. Math. Phys. 57, 023515 (2016), 17 pages PDF   arXiv:1509.05762

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Perturbative quantum gauge theories on manifolds with boundary
Commun. Math. Phys. 357, 631–730 (2018): https://doi.org/10.1007/s00220-017-3031-6; see also: hedgehog BV. Also on Springer Nature. PDF   arXiv:1507.01221

A. S. Cattaneo, I. Contreras Palacios
Relational Symplectic Groupoids
Lett. Math. Phys. 105, 723-767 (2015) PDF   arXiv:1401.7319

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Semiclassical Quantization of Classical Field Theories
PDF Mathematical Aspects of Quantum Field Theories, Mathematical Physics Studies 2015, pp 275-324

A. S. Cattaneo, P. Mnev
Wave relations
Preprint Nr. 03-2014 PDF   Commun. Math. Phys. 332, 1083–1111 (2014)

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Classical BV Theories on Manifolds with Boundary
Preprint Nr. 04-2014 PDF   Commun. Math. Phys. 332, 535-603 (2014)

A. S. Cattaneo
Coisotropic submanifolds and dual pairs
Preprint Nr. 08-2013 PDF   Lett. Math. Phys. 104, 243-270 (2014).

A. S. Cattaneo, I. Contreras Palacios
Groupoids and Poisson sigma models with boundary
Preprint Nr. 14-2012 PDF   Geometric, Algebraic and Topological Methods for Quantum Field Theory. January 2014, 315-330 (2014).

A. S. Cattaneo, C. A. Rossi, C. Torossian
Biquantization of symmetric pairs and the quantum shift
Preprint Nr. 05-2013 PDF   J. Geom. Phys. 74, 211-250 (2013).

A. S. Cattaneo, B. Dherin, A. Weinstein
Integration of Lie algebroid comorphisms
Preprint Nr. 03-2013 PDF   Portugaliae Mathematica 70, 113–144 (2013).

A. S. Cattaneo, B. Dherin, A. Weinstein
Symplectic Microgeometry III: Monoids
Preprint Nr. 10-2012 PDF   J. Sympl. Geom. 11, 319-341 (2013)

A. S. Cattaneo, M. Zambon
A Supergeometric Approach to Poisson Reduction
Preprint Nr. 13-2012 PDF   Commun. Math. Phys. 318, 675-716 (2013)

A. S. Cattaneo, P. Mnev, N. Reshetikhin
Classical and Quantum Lagrangian Field Theories with Boundary
25 pages; Preprint Nr. 07-2012 PDF   PoS(CORFU2011)044

A. S. Cattaneo, I. Contreras Palacios, C. Heunen
Relative Frobenius algebras are groupoids
Preprint Nr. 06-2012 PDF   J. Pure and Applied Algebra 217, 114-124 (2013)

F. Bonechi, A. S. Cattaneo, P. Mnev
The Poisson Sigma Model on Closed Surfaces
Preprint Nr. 01-2012 PDF   JHEP 2012, 99, pages 1-27 (2012)

A. S. Cattaneo, B. Dherin, A. Weinstein
Symplectic microgeometry II: Generating functions
Preprint Nr. 11-2011 PDF   Bull. Brazilian Math. Soc. 42, 507-536 (2011)

A. S. Cattaneo, G. Felder, Th. Willwacher
The character map in deformation quantization
Preprint Nr. 10-2011 PDF   Advances in Mathematics 228, 1966-1989 (2011)

A. S. Cattaneo, F. Schätz
Introduction to supergeometry
Preprint Nr. 09-2011 PDF   Rev. Math. Phys. 23, 669–690 (2011)

A. S. Cattaneo, A. Giaquinto, P. Xu
Higher Structures in Geometry and Physics: In Honor of Murray Gerstenhaber and Jim Stasheff
Progress in Mathematics, Vol. 287, XV, 362 p., 92 illus., (2011, Birkhäuser, Boston)

A. S. Cattaneo, B. Dherin, G. Felder
Formal Lagrangian Operad
Preprint Nr. 12-2010 PDF   International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 643605, 36 pages, 2010. doi:10.1155/2010/643605

A. S. Cattaneo, J. Qiu, M. Zabzine
2D and 3D topological fi eld theories for generalized complex geometry
Preprint Nr. 09-2010 PDF   Adv. Theor. Math. Phys. 14, 695-725 (2010)

A. S. Cattaneo, B. Dherin, A. Weinstein
Symplectic Microgeometry I: Micromorphisms
Preprint Nr. 08-2009 PDF   J. Sympl. Geom. 8, 205-223 (2010)

A. S. Cattaneo, P. Mnev
Remarks on Chern-Simons Invariants
Preprint Nr. 10-2009 Commun. Math. Phys. 293, 803-836 (2010) PDF   math.QA/0811.2045

A. Alekseev, A. S. Cattaneo, Y. Kosmann-Schwarzbach, T. S. Ratiu
Special Volume on Poisson Geometry (guest editors)
Lett. Math. Phys. 90, Nos. 1-3 (2009)

A. S. Cattaneo, G. Dito, M. Kontsevich, D. Sternheimer
Special Issue on Deformation Quantization (guest editors)
in SIGMA 4 (2008) and 5 (2009)

A. S. Cattaneo, G. Felder, Th. Willwacher
On L_\infty-morphisms of cyclic chains
Preprint No. 06-2009; Lett. Math. Phys. 90, 85-101 (2009) PDF   math.RA/0812.5056

A. S. Cattaneo, M. Zambon
Graded geometry and Poisson reduction
AIP Conf. Proc. 1093, 48-56 (2009) PDF   math.SG/1009.1231

A. S. Cattaneo, G. Felder
Effective Batalin–Vilkovisky theories, equivariant configuration spaces and cyclic chains
Preprint Nr. 05-2008 (2008), Progr. Math. 287, 111-137 (2011) PDF   math-ph/0802.1706

A. S. Cattaneo, F. Schätz
Equivalences of higher derived brackets
Preprint Nr. 02-2008 (2008); J. Pure and Applied Algebra 212, 2450-2460 (2008) PDF   math.QA/0704.1403

A. S. Cattaneo, M. Zambon
Coisotropic Embeddings in Poisson Manifolds
Preprint Nr. 20-2007 (2007); Trans. AMS 361, 3721-3746 (2009) PDF   math.SG/0611480

A. S. Cattaneo
Deformation Quantization and Reduction
Preprint Nr.13-2007 (2007); Cont. Math. 450, 79-101 (2008) PDF   math.QA/0701378

A. S. Cattaneo, M. Zambon
Pre-Poisson submanifolds
Preprint Nr. 26-2006 (2006); Travaux mathématiques 17, 61-74 (2007) PDF   math.SG/0710.5772

A. S. Cattaneo, C. Torossian
Quantification pour les paires symétriques et diagrammes de Kontsevich
Preprint Nr. 18-2006 (2006), 78 pages; Ann. Sci. Éc. Norm. Sup. 41, 789-854 (2008) PDF   math.RT/0609693

A. Bruguières, A. S. Cattaneo, B. Keller, C. Torossian
Déformation, Quantification, Théorie de Lie
Panoramas et Synthése 20 (2005), viii+186 pages.

A. S. Cattaneo, G. Felder
Relative formality theorem and quantisation of coisotropic submanifolds
Preprint Nr. 08-2006 (2006); Adv. Math. 208, 521-548 (2007) PDF   math.QA/0501540

A. S. Cattaneo
From Topological Field Theory to Deformation Quantization and Reduction
Preprint Nr. 06-2006 (2006) PDF   Proceedings of ICM 2006, Vol. III, 339-365 (European Mathematical Society, 2006)

A. S. Cattaneo, D. Fiorenza, R. Longoni
On the Hochschild-Kostant-Rosenberg Map for Graded Manifolds
Preprint Nr. 05-2006 (2006) PDF   IMRN 62, 3899-3918 (2005)

F. Bonechi, A. S. Cattaneo, M. Zabzine
Geometric quantization and non-perturbative Poisson sigma model
Preprint Nr. 17-2005 (2005) PDF   Adv. Theor. Math. Phys. 10, 683-712 (2006)

A. S. Cattaneo, D. Fiorenza, R. Longoni
Graded Poisson Algebras
Preprint Nr. 15-2005 (2005) PDF   Encyclopedia of Mathematical Physics, eds. J.-P. Françoise, G.L. Naber and Tsou S.T. , vol. 2, p. 560-567 (Oxford: Elsevier, 2006).

A. S. Cattaneo, D. Indelicato
Formality and Star Products
Preprint Nr. 06-2004 (2004)
in Poisson Geometry, Deformation Quantisation and Group Representations, (ed. S. Gutt, J. Rawnsley, D. Sternheimer), London Mathematical Society Lecture Note Series 323, 79-144 (Cambridge University Press, 2005). PDF   math.QA/0403135

A. S. Cattaneo, P. Cotta-­Ramusino, R. Longoni
Algebraic structures on graph cohomology
Preprint Nr. 05-2004 (2004) PDF   J. of Knot Theory and Its Ramifications 14, 627-640 (2005)

A. S. Cattaneo, B. Dherin, G. Felder
Formal symplectic groupoid
Preprint Nr. 4-2004 (2004)
PDF   Commun. Math. Phys. 253, 645-674 (2005)

A. S. Cattaneo, G. Felder
Coisotropic submanifolds in Poisson geometry and branes in the Poisson sigma model
Preprint Nr. 2-2004 (2004)
PDF   Lett. Math. Phys. 69; 157-175 (2004)

A. S. Cattaneo
On the integration of Poisson manifolds, Lie algebroids, and coisotropic submanifolds
Preprint Nr. 16-2003 (2003);
Lett. Math. Phys. 67, 33-48 (2004); PDF  

A. S. Cattaneo, P. Xu
Integration of twisted Poisson structures
Preprint Nr. 09-2003 (2003)
J. Geom. Physics 49, 187-196 (2004) PDF  

A. S. Cattaneo, C. A. Rossi
Wilson surfaces and higher dimensional knot invariants
Preprint Nr. 07-2005 (2005)
PDF   Commun. Math. Phys. 256, 513-537 (2005)

A. S. Cattaneo, J. Fröhlich, B. Pedrini
Topological Field Theory Interpretation of String Topology
Preprint Nr. 11-2002 (2002)
Commun. Math. Phys. 240, 397-421 (2003) PDF  

A. S. Cattaneo
The Lagrangian operad
11 pages, 2002; unpublished PDF  

A. S. Cattaneo, G. Felder, L. Tomassini
From local to global deformation quantization of Poisson manifolds
Preprint Nr. 12-2002 (2002)
Duke Math. J. 115, 329-352 (2002) PDF  

A. S. Cattaneo, P. Cotta-­Ramusino, R. Longoni
Configuration spaces and Vassiliev classes in any dimension
Algebr. Geom. Topol. 2, 949-1000 (2002)   

A. S. Cattaneo, G. Felder
On the globalization of Kontsevich's star product and the perturbative Poisson sigma model
Prog. Theor. Phys. Suppl. 144, 38-53 (2001); hep-th/0111028   

A. S. Cattaneo, G. Felder, L. Tomassini
Fedosov connections on jet bundles and deformation quantization
in: Deformation Quantization (ed. G. Halbout), IRMA Lectures in Mathematics and Theoretical Physics (ed. V. Turaev), 191-202 (de Gruyter, Berlin, 2002); math.QA/0111290   

A. S. Cattaneo, G. Felder
Poisson sigma models and symplectic groupoids
Progress in Mathematics 198, 61-93 (Birkhäuser, 2001); math.SG/0003023   

A. S. Cattaneo, C. A. Rossi
Higher-dimensional BF theories in the Batalin-Vilkovisky formalism: The BV action and generalized Wilson loops
Commun. Math. Phys. 221, 591-657 (2001)   

A. S. Cattaneo, G. Felder
On the AKSZ formulation of the Poisson sigma model
Lett. Math. Phys. 56, 163-179 (2001)   

A. S. Cattaneo, G. Felder
Poisson sigma models and deformation quantization
Mod. Phys. Lett. A 16, 179-190 (2001)   

A. S. Cattaneo, P. Cotta-­Ramusino, C. A. Rossi
Loop observables for BF theories in any dimension and the cohomology of knots
Lett. Math. Phys. 51, 301-316 (2000)   

A. S. Cattaneo, G. Felder
A path integral approach to the Kontsevich quantization formula
Commun. Math. Phys. 212, 591-611 (2000)   

A. S. Cattaneo
Notes on the self-linking number
12 pages, 1999; unpublished PDF  

R. Bott, A. S. Cattaneo
Integral invariants of 3-manifolds. II
J. Diff. Geom. 53, 1-13 (1999)   

A. S. Cattaneo, P. Cotta-­Ramusino, M. Rinaldi
Loop and path spaces and four-dimensional BF theories: Connections, holonomies and observables
Commun. Math. Phys. 204, 493-524 (1999)   

A. S. Cattaneo
Configuration space integrals and invariants for 3-manifolds and knots
Cont. Math. 233, 153-165 (1999)   

A. S. Cattaneo, P. Cotta-­Ramusino, F. Fucito, M. Martellini, M. Rinaldi, A. Tanzini, M. Zeni
Four-dimensional Yang-Mills theory as a deformation of topological BF theory
Commun. Math. Phys. 197, 571-621 (1998)   

R. Bott, A. S. Cattaneo
Integral invariants of 3-manifolds
J. Diff. Geom. 48, 91-133 (1998)   

A. S. Cattaneo, P. Cotta-­Ramusino, M. Rinaldi
BRST symmetries for the tangent gauge group
J. Math. Phys. 39, 1316-1339 (1998)   

A. S. Cattaneo
Abelian BF theories and knot invariants
Commun. Math. Phys. 189, 795-828 (1997)   

A. S. Cattaneo
On the BV Formalism
21 pages, 1996; unpublished PDF  

A. S. Cattaneo
Cabled Wilson loops in BF theories
J. Math. Phys. 37, 3684-3703 (1996)   

A. S. Cattaneo
Teorie topologiche di tipo BF ed invarianti dei nodi
Ph. D. Thesis, Milan University, 1995 (Advisor: Prof. M. Martellini)    PS

A. S. Cattaneo, P. Cotta-­Ramusino, A. Gamba, M. Martellini
The Donaldson-Witten invariants in pure 4D-QCD with order and disorder't Hooft-like operators
Phys. Lett. B 355, 245-254 (1995)   

A. S. Cattaneo, P. Cotta-­Ramusino, J. Fröhlich, M. Martellini
Topological BF theories in 3 and 4 dimensions
J. Math. Phys. 36, 6137-6160 (1995)   

A. S. Cattaneo, P. Cotta-­Ramusino, M. Martellini
Three-dimensional BF theories and the Alexander-Conway invariant of knots
Nucl. Phys. B 346, 355-382 (1995)   

F. Belgiorno, A. S. Cattaneo
Black holes and cosmological constant in bosonic string theory: Some remarks
Int. J. Mod. Phys. A 10, 527-539 (1995)   

A. S. Cattaneo, A. Gamba, V. Kolokolov, M. Martellini
1D-disordered conductor with loops immersed in a magnetic field
Phys. Lett. A 190, 206-212 (1994)   

A. S. Cattaneo, A. Gamba, V. Kolokolov
Statistics of the one-electron current in a one-dimensional mesoscopic ring at arbitrary magnetic fields
J. Stat. Phys. 76, 1065-1074 (1994)   

A. S. Cattaneo, A. Gamba, M. Martellini
Moduli spaces of curves with homology chains and c=1 matrix models
Phys. Lett. B 327, 221-225 (1994)   

F. Belgiorno, A. S. Cattaneo, F. Fucito, M. Martellini
Conformal affine Toda model of two-dimensional black holes: The end-point state and the S matrix
Phys. Rev. D 48, 2660-2669 (1993)   

F. Belgiorno, A. S. Cattaneo, F. Fucito, M. Martellini
A conformal affine Toda model of 2d black holes: A quantum study of the evaporation end point
Mod. Phys. Lett. A 8, 2593-2605 (1993)   

F. Belgiorno, A. S. Cattaneo, F. Fucito, M. Martellini
Quantum models of black hole evaporation
in International Workshop on String Theory, Quantum Gravity and the Unification of Fundamental Interactions (World Scientific Publishing Co. Pte. Ltd., Singapore, 1993), pp. 19-27   

A. S. Cattaneo
Studio delle proprietà di localizzazione su catene quasiperiodiche mediante gruppo di rinormalizzazione nello spazio reale
Laurea Thesis, Milan University, 1991 (Advisor: Prof. L. Girardello) PDF